MathSciNet Relay Station
MathSciNet bibliographic data
MR931728 (89k:46007) 46A35 (46A12)
Díaz, J. C. Unconditional bases in countable-${\scr L}\sb 1$ spaces. Proc. Amer. Math. Soc. 106 (1989), no. 2, 357–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement